# SDR HNAA2025051500352

- Difficulty date: May 6, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2033 LH WING TO BODY FAIRING, LWR ANGLE SUPPORT #2 FROM FWD IS CRACKED.  RAR SUPPORT IN IAW SRM 51-40-02
